# SDR MASA200500098

- Difficulty date: February 10, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 3,702 hours, 2,610 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Panel
- Part number: 2LA00695307
- Part serial: NA
- Condition: Inoperative
- Location: Flood Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT - LAS, F/O'S FLOOD LIGHT TRIPS CIRCUIT BREAKER.  PLACED FLOOD LIGHT ON MEL.  2/11/05 MAINTENANCE REPLACED F/A FLOOD LIGHT PANEL, OPS CHECK GOOD.
